# SDR UIEA2022090900944

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 105,584 hours, 18,020 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 2428
- Part serial: 2827001009
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF HYDRAULIC LEAK, INBOARD PCA LEFT ELEVATOR( ELEVATOR ACT ASSY POWER WAS REPLACED & OPS CHECK GOOD IAW AMM 27-31-05-424-027 REV 136 )
